Xanax withdrawal can be intense. After all Xanax is a benzodiazepine, specifically designed to alter the user’s mood. If a user has built up a high level of tolerance and in turn dependency then abruptly stopping Xanax or any benzodiazepine certainly is not the answer and can be out right dangerous, causing severe psycological complications. Before delving into a possible solution, here are the known Xanax withdrawal symptoms and for that matter any benzodiazepine:
- Rapid heartbeat and/or high blood pressure
- Loss of appetite
- Ringing in the ears
- Nightmares, psychoses or delusions
So what can be done to avert the above? Professor Chrystal Heather Ashton of England developed and wrote what is known as the Ashton Manual. The Ashton Manual advocates a sensible tapering time frame with the help of a doctor. This method has met with much success over the years and has gained tremendous notice recently.